Alert archive / New Jersey / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 195, NWS Philadelphia/Mount Holly

July 2, 20194 counties in New Jersey; 4 counties in Pennsylvania; New Castle County, Delaware

NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Jul 2, 2019, 8:10 PM EDT for 4 counties in New Jersey; 4 counties in Pennsylvania; New Castle County, Delaware. It was in force for 50 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 2, 2019, 8:10 PM EDT (00:10 UTC)
Expired
Jul 2, 2019, 9:00 PM EDT
In force
50 min
Issued by
NWS Philadelphia/Mount Holly
Area
Storm-based polygon
Hail
1.0 in
Wind
70.0 mph

Counties New Castle County, DE, Burlington County, NJ, Camden County, NJ, Gloucester County, NJ, Salem County, NJ, Chester County, PA, Delaware County, PA, Montgomery County, PA, Philadelphia County, PA

The radar

The Philadelphia radar (KDIX), 81 km from the middle of the area, began a volume at 00:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 2, 8:15 PM EDTTSTM WND DMGGarnet Valley, PAPOWER OUTAGES REPORTED DUE TO THUNDERSTORM WINDS.
Jul 2, 8:20 PM EDTTSTM WND DMG1 Wnw Westtown, PATREES AND WIRES DOWN ON WESTBOURNE RD AT S CONCORD RD. TIME ESTIMATED FROM RADAR.
Jul 2, 8:20 PM EDTTSTM WND GST 60Brookhaven, PATRAINED SPOTTER REPORTS A MEASURED 60MPH WIND GUST.
Jul 2, 8:20 PM EDTTSTM WND GST 60Media, PASPOTTER ESTIMATED 60MPH WIND GUSTS.
Jul 2, 8:27 PM EDTTSTM WND GST 54Philadelphia Internatio, PAKPHL ASOS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 00:00Z, 0.2 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 00:00Z on 2019-07-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 563 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 00:00Z on 2019-07-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
563 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
1241 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
68 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

461 
WUUS51 KPHI 030010
SVRPHI
DEC003-NJC005-007-015-033-PAC029-045-091-101-030100-
/O.NEW.KPHI.SV.W.0195.190703T0010Z-190703T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
810 PM EDT Tue Jul 2 2019

The National Weather Service in Mount Holly NJ has issued a

* Severe Thunderstorm Warning for...
  Northern New Castle County in northern Delaware...
  Northern Salem County in southern New Jersey...
  Camden County in southern New Jersey...
  Gloucester County in southern New Jersey...
  West central Burlington County in southern New Jersey...
  South central Montgomery County in southeastern Pennsylvania...
  Southeastern Chester County in southeastern Pennsylvania...
  Southern Philadelphia County in southeastern Pennsylvania...
  Delaware County in southeastern Pennsylvania...

* Until 900 PM EDT.

* At 809 PM EDT, severe thunderstorms were located along a line
  extending from near Newtown Square to near Arden, moving east at 40
  mph.

  HAZARD...70 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated. This storm also has a history of 
           producing wind damage. 

  IMPACT...Minor damage to vehicles is possible. Expect considerable 
           tree damage. Wind damage is also likely to mobile homes, 
           roofs, and outbuildings.

* Locations impacted include...
  Philadelphia, Camden, Wilmington, Vineland, West Chester,
  Gloucester City, Cherry Hill, Evesham, Mount Laurel, Chester,
  Deptford, Voorhees, West Deptford, Glassboro, Lindenwold,
  Pennsville, Lumberton, Bellmawr, Yeadon and Westtown.

People attending PES Explosion Response and Recovery should seek safe
shelter immediately!

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4011 7568 3998 7477 3952 7497 3951 7499
      3956 7505 3956 7507 3954 7508 3968 7551
      3971 7549 3972 7551 3969 7553 3977 7579
TIME...MOT...LOC 0009Z 291DEG 33KT 4002 7542 3977 7547 

HAIL...1.00IN
WIND...70MPH
 
$$

Fitzsimmons
2 follow-up statements
257 
WWUS51 KPHI 030038
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
838 PM EDT Tue Jul 2 2019

DEC003-PAC029-091-030045-
/O.CAN.KPHI.SV.W.0195.000000T0000Z-190703T0100Z/
New Castle DE-Montgomery PA-Chester PA-
838 PM EDT Tue Jul 2 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN NEW CASTLE...SOUTH
CENTRAL MONTGOMERY AND SOUTHEASTERN CHESTER COUNTIES IS CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 3988 7481 3952 7498 3951 7499 3952 7500
      3956 7505 3956 7507 3955 7508 3969 7544
      3990 7535 3991 7480
TIME...MOT...LOC 0035Z 294DEG 35KT 3992 7513 3967 7519 

$$

NJC005-007-015-033-PAC045-101-030100-
/O.CON.KPHI.SV.W.0195.000000T0000Z-190703T0100Z/
Salem NJ-Camden NJ-Gloucester NJ-Burlington NJ-Philadelphia PA-
Delaware PA-
838 PM EDT Tue Jul 2 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM EDT
FOR NORTHEASTERN SALEM...SOUTHWESTERN CAMDEN...GLOUCESTER...WEST
CENTRAL BURLINGTON...SOUTHWESTERN PHILADELPHIA AND SOUTHEASTERN
DELAWARE COUNTIES...

At 835 PM EDT, severe thunderstorms were located along a line
extending from Camden to near Glassboro, moving southeast at 40 mph.

HAZARD...70 mph wind gusts and quarter size hail.

SOURCE...Radar indicated. The storm also produced recorded wind 
         gusts to 60 mph as it moved through Delaware County, PA. 

IMPACT...Damage to vehicles is possible. Expect considerable tree 
         damage. Wind damage is also likely to mobile homes, roofs, 
         and outbuildings.

Locations impacted include...
Philadelphia, Camden, Vineland, Gloucester City, Cherry Hill,
Evesham, Chester, Deptford, Voorhees, West Deptford, Glassboro,
Lindenwold, Bellmawr, Woodbury, Pitman, Clayton, Berlin, Folcroft,
Swarthmore and Paulsboro.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3988 7481 3952 7498 3951 7499 3952 7500
      3956 7505 3956 7507 3955 7508 3969 7544
      3990 7535 3991 7480
TIME...MOT...LOC 0035Z 294DEG 35KT 3992 7513 3967 7519 

HAIL...1.00IN
WIND...70MPH
 
$$

Fitzsimmons
414 
WWUS51 KPHI 030101
SVSPHI

Severe Weather Statement
National Weather Service Mount Holly NJ
901 PM EDT Tue Jul 2 2019

NJC005-007-015-033-PAC045-101-030108-
/O.EXP.KPHI.SV.W.0195.000000T0000Z-190703T0100Z/
Salem NJ-Camden NJ-Gloucester NJ-Burlington NJ-Philadelphia PA-
Delaware PA-
901 PM EDT Tue Jul 2 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN SALEM...
SOUTHWESTERN CAMDEN...GLOUCESTER...WEST CENTRAL BURLINGTON...
SOUTHWESTERN PHILADELPHIA AND SOUTHEASTERN DELAWARE COUNTIES WILL
EXPIRE AT 900 PM EDT...
    
The storm continues to move eastward out of southeastern 
Pennsylvania and while this warning expires at 9 pm, it is being 
replaced by a new Severe Thunderstorm Warning in effect for portions 
of Camden, Gloucester, Atlantic, and Burlington Counties in New 
Jersey. 


The storms which prompted the warning have moved out of the area.
Therefore, the warning will be allowed to expire.

LAT...LON 3988 7481 3952 7498 3951 7499 3952 7500
      3956 7505 3956 7507 3955 7508 3969 7544
      3990 7535 3991 7480
TIME...MOT...LOC 0058Z 291DEG 33KT 3985 7490 3960 7496 

$$

Fitzsimmons

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 2, 3:35 PM EDT, 4 hours 35 minutes earlier.

Area forecast discussion, Jul 2, 3:35 PM EDT, 4 hours 35 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
335 PM EDT Tue Jul 2 2019

.SYNOPSIS...
High pressure will drift eastward throughout the remainder of the
day as thunderstorms associated with a weak cold front move
southward across the forecast area. This front will stall south of
the area Wednesday as high pressure settles overhead. The front will
lift northward as a warm front Friday ahead of another wave of low
pressure. This low will drag a cold front across the region Saturday
and Sunday followed by a developing ridge of high pressure into next
week.

&&

.NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/...
A surface trough extended across northern Pennsylvania at mid
afternoon. The feature will sink southward and into our region for
tonight.

Scattered showers and thunderstorms will be on the increase in
Pennsylvania and northern New Jersey during the balance of the
afternoon and into the early evening. The main area of showers and
thunderstorms is forecast to develop in western and central
Pennsylvania before moving southeastward this evening. It should
pass across southeastern Pennsylvania, the upper Delmarva and
southern New Jersey after dark. Precipitable water values will be in
excess of 2 inches, so we have included the mention of heavy rain.
Also, the Storm Prediction Center continues to have our region under
a marginal risk for severe weather.

Conditions will remain warm and muggy for tonight. Lows should be
mostly in the upper 60s and the lower 70s. A west wind around 5 to
10 MPH is forecast to become light and variable.

&&

.SHORT TERM /6 AM WEDNESDAY MORNING THROUGH 6 PM WEDNESDAY/...
Hot humid weather is expected for Wednesday. Temperatures will be
similar to those of today. However, dew point readings should climb
solidly into the upper 60s and the lower 70s.

The surface trough is anticipated to remain in our region, providing
a trigger for another round of scattered showers and thunderstorms,
mainly in the afternoon. The potential for any organized convection
seems small with only limited wind shear.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH TUESDAY/...
No significant changes to the extended. The cold frontal boundary
will stay to our south through the day Thursday, then begin to lift
northward across the CWA Friday as a warm front. An area of low
pressure tracking across Canada will push a cold front through the
area Saturday night, ushering in drier air to close out the weekend
and start the next workweek.

High pressure will keep the stalled front to our south through
Independence Day, helping to keep us dry for the most part. A few
showers and thunderstorms are possible for the southern half of the
area into Delmarva during the morning hours, but greater coverage of
storms should hold off until the afternoon as the stalled stationary
front slowly begins to turn warm front and lifts northward toward
the CWA. Highs will be warm but not oppressive for this time of the
year in the upper 80s to low 90s.

A progressive mid-level shortwave trough will near the Ohio River
Valley by Friday, helping to lift the stalled front northward as a
warm front. This will serve as a focal mechanism for lift, thus,
helping to initiate showers and thunderstorms through the day.
Increased precipitation and cloud coverage will likely hold back
temperatures, keeping highs  in the upper 80s.

As the low lifts northeastward into southern Canada, a cold front
will struggle to move eastward. Thus, widespread showers and
thunderstorms look likely for the day Saturday. With abundant
moisture (PWATS above 2 inches) we will need to monitor the chance
for possible flooding, especially for areas that see multiple rounds
of rainfall. Otherwise, a warm and muggy day with highs near 90 for
most of the area.

Slightly cooler Sunday through Tuesday behind the front with highs
in the upper 80s. We should remain dry, though will keep a slight
chance for shower and thunderstorms each day, mostly diurnally
driven. Diffluent flow aloft will help support uplift as well,
though other large-scale forcing will be absent.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY and surrounding areas.

Tonight...Mainly VFR. However, scattered showers and thunderstorms
will affect our TAF sites before 06Z and they should briefly reduce
conditions to MVFR or IFR. West wind 5 to 10 knots becoming variable
6 knots or less.

Wednesday...Mainly VFR. Scattered showers and thunderstorms in the
afternoon. Northwest wind 5 to 10 knots.

Outlook...

Thursday...VFR expected, although lower restrictions possible with
afternoon showers and thunderstorms. Light and variable winds in the
morning turning easterly from 5 to 10 knots later in the day.

Friday...VFR expected, although lower restrictions possible with
scattered showers and thunderstorms in the afternoon. Southeasterly
winds 5 to 10 knots.

Saturday...VFR expected with possible lower restrictions with
showers and thunderstorms. Southwesterly winds 5 to 10 knots.

Sunday...VFR expected except lower restrictions with showers and
thunderstorms. Northerly winds 5 to 10 knots over land and
northeasterly winds 10 to 15 knots along the coast with gusts up to
20 knots.

&&

.MARINE...
A southwest wind around 10 knots this evening is forecast to become
west to northwest late tonight. A variable wind 10 knots or less on
Wednesday morning is expected to become southeast in the afternoon.
Waves on our ocean waters should range from 2 to 3 feet. Waves on
Delaware Bay will likely be 2 feet or less.

Outlook...

Thursday...sub SCA conditions with easterly winds 5 to 10 knots and
gusts to 15 knots. Seas 1 to 2 feet.

Friday...sub SCA conditions expected with southeasterly winds near
10 knots and gusts up to 15 knots. Seas 1 to 3 feet.

Saturday...sub SCA conditions expected. South-southwesterly winds
from 10 to 15 knots and gusts potentially to 20 knots along the
Atlantic zones and winds closer to 10 knots over the Delaware Bay.
Seas 2 to 4 feet.

Sunday...generally sub-SCA conditions expected. Southwesterly winds
turning more northerly from 10 to 15 knots with gusts up to 20
knots. Seas 1 to 3 feet.

Rip Currents...

We will continue with a moderate risk for the development of
dangerous rip currents into this evening along the New Jersey coast.
The is a low risk at the Delaware Beaches.

The wind direction is forecast to be variable on Wednesday morning,
becoming onshore around 10 MPH in the afternoon. Breaking waves
should be 2 or 3 feet. As a result, it appears as though the rip
current risk will be low on Wednesday.

&&

.TIDES/COASTAL FLOODING...
The astronomical high tides associated with the new moon will remain
elevated for the next few days. Spotty minor flooding is possible
around the times of high tide. We are keeping an eye on Thursday
evening's high tide. An onshore flow is expected for Thursday and it
may cause enough minor flooding on Thursday evening to warrant an
advisory.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...None.

&&

Synopsis...Davis
Near Term...Iovino
Short Term...Iovino
Long Term...Davis
Aviation...Davis/Iovino
Marine...Davis/Iovino
Tides/Coastal Flooding...
Hazardous weather outlook, Jul 2, 3:40 PM EDT, 4 hours 30 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
340 PM EDT Tue Jul 2 2019

DEZ001>003-MDZ008-012-015-019-020-NJZ008>010-012-013-015>023-027-
031945-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Morris-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-
Salem-Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-
Atlantic-Cape May-Southeastern Burlington-
340 PM EDT Tue Jul 2 2019

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey and southern New
Jersey.

.DAY ONE...This afternoon and tonight.

There is the potential for marginal gusty winds and heavy rainfall
with showers and thunderstorms this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ014-024>026-031945-
Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-
340 PM EDT Tue Jul 2 2019

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...This afternoon and tonight.

There is a moderate risk for the development of dangerous rip
currents at New Jersey beaches today.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

DEZ004-031945-
Delaware Beaches-
340 PM EDT Tue Jul 2 2019

This Hazardous Weather Outlook is for southern Delaware.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

ANZ430-431-450>455-031945-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
340 PM EDT Tue Jul 2 2019

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

NJZ001-007-PAZ054-055-060>062-070-071-101>106-031945-
Sussex-Warren-Carbon-Monroe-Berks-Lehigh-Northampton-Delaware-
Philadelphia-Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
340 PM EDT Tue Jul 2 2019

This Hazardous Weather Outlook is for northern New Jersey, east
central Pennsylvania, northeast Pennsylvania and southeast
Pennsylvania.

.DAY ONE...This afternoon and tonight.

There is the potential for marginal gusty winds and heavy rainfall
with showers and thunderstorms this afternoon and evening.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

There is a low probability for widespread hazardous weather.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report significant weather
conditions according to standard operating procedures.

In the hours before

Local storm report, Jul 2, 7:34 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
734 PM EDT TUE JUL 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0557 PM     TSTM WND DMG     1 SW LITTLE SILVER      40.33N 74.06W
07/02/2019                   MONMOUTH           NJ   TRAINED SPOTTER

            AROUND FIVE TREES REPORTED DOWN IN A
            RESIDENTIAL AREA. TIME ESTIMATED FROM RADAR.

&&

JEO
Local storm report, Jul 2, 7:44 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
744 PM EDT TUE JUL 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0650 PM     TSTM WND DMG     SPRING TWP              40.32N 76.01W
07/02/2019                   BERKS              PA   PUBLIC

            MPING REPORT OF THREE INCH TREE LIMBS OR
            POWER POLES BROKEN.

&&

JEO
Local storm report, Jul 2, 8:06 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
806 PM EDT TUE JUL 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0803 PM     TSTM WND DMG     WEST GOSHEN             39.97N 75.58W
07/02/2019                   CHESTER            PA   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN.

&&

JEO
Local storm report, Jul 2, 8:07 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
807 PM EDT TUE JUL 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0753 PM     TSTM WND DMG     1 NNW EAST MARLBOROUGH  39.90N 75.73W
07/02/2019                   CHESTER            PA   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN ON EMBREEVILLE RD.

&&

JEO
Local storm report, Jul 2, 8:09 PM EDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
809 PM EDT TUE JUL 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0801 PM     TSTM WND DMG     2 NNW EAST BRADFORD TWP 39.98N 75.64W
07/02/2019                   CHESTER            PA   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN ON COPELAND SCHOOL RD.

&&

JEO
Local storm report, Jul 2, 8:10 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
810 PM EDT TUE JUL 2 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0756 PM     TSTM WND DMG     KENNETT SQUARE          39.85N 75.71W
07/02/2019                   CHESTER            PA   FIRE DEPT/RESCUE

            TREES AND WIRES DOWN NEAR THE INTERSECTION
            OF HAZEL AVE AND WILSON RD.

&&

JEO

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 2, 8:04 PM EDTSpecial Marine WarningPHI26 min
Jul 2, 8:57 PM EDTSevere Thunderstorm WarningPHIAtlantic, Burlington, Camden, Gloucester24 min
Jul 2, 9:11 PM EDTSpecial Weather StatementPHIOcean34 min
Jul 2, 9:43 PM EDTSpecial Marine WarningPHI62 min
Jul 3, 2:22 PM EDTCoastal Flood AdvisoryPHIAtlantic, Burlington, Cape May, Cumberland, Middlesex, Monmouth and 2 more12 hr
Jul 3, 4:42 PM EDTSpecial Weather StatementPHIAtlantic48 min
Jul 3, 5:42 PM EDTSpecial Weather StatementPHIAtlantic33 min
Jul 3, 5:44 PM EDTSpecial Marine WarningPHI61 min
Jul 3, 6:37 PM EDTSpecial Marine WarningPHI38 min
Jul 3, 7:28 PM EDTSpecial Weather StatementPHIGloucester32 min
Jul 3, 7:30 PM EDTAreal Flood AdvisoryPHICamden, Gloucester2 hr

Nearby

Severe Thunderstorm Warnings in New Jersey, 2019Severe Thunderstorm Warnings in Pennsylvania, 2019Severe Thunderstorm Warnings in Delaware, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.